Vicks - NyQuil Cold & Flu Nighttime Relief Liquid - 8 OZ

Vicks

Vicks - NyQuil Cold & Flu Nighttime Relief Liquid - 8 OZ

 (0)

Vicks

  • Regular Price: $10.25
  • $8.20

+ -

Active Ingredients

In Each 30 mL Dose Cup: Acetaminophen 650 mg; Dextromethorphan HBr 30 mg; Doxylamine Succinate 12.5 mg

Uses

Temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing.

Purpose

Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine

 

Customer reviews

There are no reviews yet

 

We Also Recommend